# SDR CA110914005

- Difficulty date: September 10, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 12,534 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 2450 · AC Power Distribution System
- Part: Switch
- Part number: W31X2M1G25
- Condition: Unserviceable
- Location: Avionics Master
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED ELECTRICAL FIRE SMOKE DETECTED WITH TRANSPONDER INOPERATIVE AND ELECTRICAL FIRE SMOKE DETECTED WHEN TRANSMITTING ON COMM 1.  FURTHER DISCUSSION WITH PILOT DETERMINED THAT NO ACTUAL SMOKE WAS SEEN AND ONLY AN ELECTRICAL BURN ODOUR WAS DETECTED. TROBLESHOOTING FOUND OTHER AVIONIC SYSTEMS FAILING UNTIL ELECTRICAL BURNING ODOUR WAS ISOLATED TO THE AVIONICS MASTER SWITCH.  AVIONICS MASTER SWITCH REPLACED WITH NEW PART, WITH NO FURTHER ODOR DETECTED.
